Illinois Journal of Mathematics

Extremal Processes, II

Meyer Dwass

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 381-391.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054990

Digital Object Identifier
doi:10.1215/ijm/1256054990

Mathematical Reviews number (MathSciNet)
MR0193661

Zentralblatt MATH identifier
0304.60020

Subjects
Primary: 60.40

Citation

Dwass, Meyer. Extremal Processes, II. Illinois J. Math. 10 (1966), no. 3, 381--391. doi:10.1215/ijm/1256054990. https://projecteuclid.org/euclid.ijm/1256054990


Export citation